# SDR SWAA2021051272079

- Difficulty date: May 8, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,496 hours, 43,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SF AND EA DOOR SLIDE PULL HANDLE SHOWING; ADJUSTED SLIDE PACK PER AMM 256601
